U.S. doctors online nowAsk doctors free
Minnetonka, MN
A 50-year-old female asked:

i have been on 15 mg remeron (mirtazapine) for a month. how do i taper off without withdrawal? thank you.

2 doctor answers3 doctors weighed in
Dr. Richard Zimon
Internal Medicine 59 years experience
Not to worry: A month's use will probably not make you susceptible to withdrawal symptoms. To be sure take your pill every other day for a week then every third day for a week then stop. Hope this helps Dr Z
Dr. Robert Killian
General Practice 28 years experience
No such need: You do not need to taper. You can just stop this drug at this dose.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

A 21-year-old member asked:

How can I cope with nicotine withdrawal?

3 doctor answers8 doctors weighed in
Dr. Jeffrey Weyeneth
Dr. Jeffrey Weyenethanswered
Psychiatry 27 years experience
Replacement: There are a number o nicotine replacement products on the market. Talk to your doctor and figur out what is best for you.
A 34-year-old member asked:

Does aromasin (exemestane) have any withdrawal effects?

2 doctor answers3 doctors weighed in
Dr. Carlo Contreras
A Verified Doctoranswered
A US doctor answeredLearn more
No: Aromasin (exemestane) is not a habit-forming drug. Therefore it typically does not have withdrawal effects.
A 23-year-old member asked:

How can I reduce my withdrawal symptoms when I stop taking hydrocodone?

3 doctor answers8 doctors weighed in
Dr. Neetu Ahluwalia
Pain Management 20 years experience
Supportive Drugs: There are a variety of medications that can help with withdrawl symptoms such as Zofran (ondansetron) for nausea and Clonidine for agitation/irriation.
A 33-year-old member asked:

Are there withdrawal effects from stopping prozac (fluoxetine)?

2 doctor answers5 doctors weighed in
Dr. Robert Gerstman
Psychiatry 31 years experience
Possibly: In theory Prozac (fluoxetine) is a long acting medication that takes weeks to completely get out of the body so that would make one less likely to experience withdrawal compared to other medications in its class. That being said, anything can happen to anyone.
A 37-year-old member asked:

Can one experience withdrawal from an anti-biotic?

1 doctor answer1 doctor weighed in
Dr. Romanth Waghmarae
Pain Management 39 years experience
Antibiotic: No - withdrawal is usually seen with opioid or illicit substance use.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Nov 23, 2020
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$30 per visit with
membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.